Alert archive / Alabama / River Flood Warnings in 2009

River Flood Warning 35, NWS Mobile, AL

March 31, 2009Covington County, Crenshaw County, Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 31, 2009, 7:11 PM CDT for Covington County, Crenshaw County, Escambia County, Alabama. It took effect at Apr 1, 2009, 6:10 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 31, 2009, 7:11 PM CDT (00:11 UTC)
In effect from
Apr 1, 2009, 6:10 AM CDT
Expired
Apr 1, 2009, 2:56 AM CDT
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Covington County, AL, Crenshaw County, AL, Escambia County, AL

The river

Written for the forecast point Conecuh River at River Falls (RVFA1). The gauge peaked at 36.64 ft at Apr 1, 2009, 8:00 PM CDT.

actionminormoderate20304003/3104/0104/02
Action stage
32 ft
Minor stage
37 ft
Moderate stage
43 ft
Major stage
52 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02372430, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 010011
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
711 PM CDT TUE MAR 31 2009



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 

  CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA 
  COUNTIES.
  CONECUH RIVER AT BREWTON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES.

.HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. AS A RESULT A FLOOD WARNING IS NOW IN EFFECT.  

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC039-041-053-011907-
/O.NEW.KMOB.FL.W.0035.090401T1110Z-090401T1907Z/
/RVFA1.1.ER.090401T1110Z.090401T1200Z.090401T1307Z.NO/
711 PM CDT TUE MAR 31 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONECUH RIVER AT RIVER FALLS
* FROM WEDNESDAY MORNING UNTIL WEDNESDAY AFTERNOON
* AT 6PM TUESDAY THE STAGE WAS...29.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 37.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 37.3 FEET BY 8 AM TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE TOMORROW MORNING.
* AT 37.0 FEET...FLOODING OF LOW-LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.

$$

ALC039-053-FLC033-091-020011-
/O.NEW.KMOB.FL.W.0036.090402T0300Z-090403T1200Z/
/BWTA1.1.ER.090402T0300Z.090402T1200Z.090403T0600Z.NO/
711 PM CDT TUE MAR 31 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONECUH RIVER AT BREWTON
* FROM WEDNESDAY EVENING UNTIL FRIDAY MORNING
* AT 6PM TUESDAY THE STAGE WAS...25.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 27.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO 
  RISE TO NEAR 27.3 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY FRIDAY MORNING.
* AT 27.0 FEET...FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD 
  BE MOVED TO HIGHER GROUND IF THIS HAS NOT ALREADY BEEN DONE.

$$
2 follow-up statements
000 
WGUS84 KMOB 010219
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
919 PM CDT TUE MAR 31 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  CONECUH RIVER AT BREWTON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES. 
 
  CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA 
  COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC039-041-053-011907-
/O.CON.KMOB.FL.W.0035.090401T1110Z-090401T1907Z/
/RVFA1.1.ER.090401T1110Z.090401T1200Z.090401T1307Z.NO/
919 PM CDT TUE MAR 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE CONECUH RIVER AT RIVER FALLS
* FROM TOMORROW MORNING UNTIL WEDNESDAY AFTERNOON
* AT 8PM TUESDAY THE STAGE WAS 31.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 37.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 37.3 FEET BY 7 AM TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE TOMORROW MORNING.


$$

ALC039-053-FLC033-091-020218-
/O.EXT.KMOB.FL.W.0036.090402T0000Z-090403T1800Z/
/BWTA1.1.ER.090402T0000Z.090402T1800Z.090403T1200Z.NO/
919 PM CDT TUE MAR 31 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CONECUH RIVER AT BREWTON
* FROM TOMORROW EVENING UNTIL FRIDAY AFTERNOON
* AT 8PM TUESDAY THE STAGE WAS 25.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 27.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
  NEAR 27.5 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY FRIDAY MORNING.
* AT 27.0 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE 
  MOVED TO HIGHER GROUND IF THIS HAS NOT ALREADY BEEN DONE.  

$$
000 
WGUS84 KMOB 010756
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
256 AM CDT WED APR 01 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA 
  COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC039-041-053-010826-
/O.CAN.KMOB.FL.W.0035.000000T0000Z-090401T1907Z/
/RVFA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
256 AM CDT WED APR 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CONECUH RIVER AT RIVER FALLS
 
* AT 1AM WEDNESDAY THE STAGE WAS 31.8 FEET 
* FLOOD STAGE IS 37.0 FEET
* CONTINUE TO RISE TO A CREST OF 33.1 FEET AROUND 1 PM WEDNESDAY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 31, 3:44 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Mar 31, 3:44 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT TUE MAR 31 2009

.SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...SOME AREAS WILL
CONTINUE TO EXPERIENCE  FLOODING NEAR RIVERS...STREAMS AND LOW LYING
AREAS IN SOUTHEAST MISSISSIPPI...SOUTHERN ALABAMA AND THE WESTERN
FLORIDA PANHANDLE THROUGH TONIGHT. FLOODWATERS ON SEVERAL RIVERS
CONTINUE HIGH BUT FOR THE MOST PART ARE IN RECESSION. MODERATE TO
MAJOR FLOODING IS OCCURRING ON SEVERAL RIVERS IN SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE.
MORE RAIN EXPECTED BUT FURTHER SOUTH AND EAST. FOR THE LATEST
INFORMATION ON RIVER CONDITIONS AND FORECASTS...REFER TO THE
ADVANCED HYDROLOGIC PREDICTION SERVICE (AHPS) WEB SITE:

              AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=MOB

OTHERWISE...IN THE SHORT TERM A FRONT WILL APPROACH THE MISSISSIPPI
VALLEY TONIGHT AS A WAVE FORMS ALONG IT. IT IS NOW LOCATED IN
SOUTHEAST TEXAS AND BOOKING A PATH OF THIS WAVE APPEARS TO TAKE A
TRACK THAT IS EVEN CLOSER TO THE BEACH THAN THE NUMBERS OF THE LAST
SEVERAL RUNS. AS THIS FEATURE MOVES TOWARD US...A WARM FRONT WILL
MOVE NORTH OVER THE FLORIDA PENINSULA WHICH WILL DESTABILIZE THE
ATMOSPHERE THIS EVENING AND PRODUCE SHOWERS AND THUNDERSTORMS. THE
LOW WILL MOVE NEAR SABINE PASS PAST LAKE CHARLES AND ALONG THE COAST
AS IT PASSES OVER US WITH A COLD FRONT. AN ORGANIZED SQUALL LINE
WILL DEVELOP JUST AHEAD OF THE FRONT MOVING ACROSS THE AREA THIS
EVENING. WHAT WE SEE IN SOUNDINGS...DEEP LAYERS OF HIGH HUMIDITY AIR
INTERSPERSED WITH DRY SLOTS MIDLEVELS OR LOW TO MID LEVELS. THE DRY
LAYERS WILL EFFECT FORMATION OF DOWNDRAFTS WHICH WILL TRANSPORT
HIGHER MOMENTUM AIR FROM ALOFT BRINGING THREAT OF THUNDERSTORM
DOWNBURSTS.

WE ARE CONTINUING WITH THE HPC FORECAST. HPC HAS BEEN PRETTY
CONSISTENT THE LAST FEW CYCLES. TO OUR WEST WE ARE LOOKING AT 1 TO 2
INCHES WITH LOCAL AMOUNTS UP TO 4 INCHES OVER APPROXIMATELY 24
HOURS. FURTHER EAST...ADD AN INCH TO THOSE FIGURES. RAINMAKING IS
INHERENT IN WHAT WE SEE IN SOUNDINGS...DEEP LAYERS OF HIGH HUMIDITY
AIR INTERSPERSED WITH DRY SLOTS MIDLEVELS OR LOW TO MID LEVELS.
SURFACE MOISTURE FLUX CONVERGENCE WILL FIRE THINGS UP ON THE STORM
SCALE. WITH ANTECEDENT SOIL CONDITIONS BEING WHAT THEY ARE...THE
FLOOD SITUATION IS MUCH MORE DELICATE. SATURATED SOIL FROM ALL THE
RAIN RECEIVED BETWEEN WEDNESDAY NIGHT AND SATURDAY WILL MINIMIZE
PERCOLATION OF WATER INTO THE WEATHERING ZONE OF THE EARTH.
THEREFORE WE HAVE A RISK OF INCREASED RUNOFF AS A POSSIBILITY WITH
REPEATED RISK OF FLOODING. THE GFS WAS BRINGING THE RAINFALL
BULLSEYE PROGRESSIVELY FURTHER OUT OVER THE GULF AND THE PHYSICAL
MODEL IS FORECASTING 3 TO 5 INCHES PER 6 HOURS.

FURTHER INLAND OVER SOUTHWEST ALABAMA AND INTO SOUTHEAST MISSISSIPPI
THE RAIN TOTALS ARE CONSIDERABLY LESS WITH EVENT AVERAGES OF LESS
THAN AN INCH AND LOCALIZED TOTALS UP TO AROUND 2 INCHES.

LONG TERM...[FRIDAY THROUGH MONDAY]...STAYED WITH PREVIOUS SHIFT
OUTPUT ON EXTENDED RANGE FORECAST.

IT IS INDEED A PLEASURE TO THANK WFO TAE...LIX...JAN AND BMX FOR
COORDINATION WITH US ON OUR BOUNDARIES.

&&

.MARINE...A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE
TONIGHT. AHEAD OF THE FRONT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED WITH A FEW STORMS BECOMING STRONG TO
SEVERE THROUGH LATE THIS EVENING. A SEVERE THUNDERSTORM WATCH FOR
THE COASTAL WATERS OUT TO 20 NM CONTINUES UNTIL 700 PM THIS EVENING.
A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF
THE FRONT THROUGH WEDNESDAY MORNING BECOMING EAST THEN SOUTHEAST AND
BUILDING LATE WEDNESDAY THROUGH THURSDAY EVENING IN ADVANCE OF
ANOTHER COLD FRONT APPROACHING FROM THE WEST. THE SECOND COLD FRONT
IS EXPECTED TO MOVE ACROSS THE MARINE AREA EARLY FRIDAY MORNING
GIVING WAY TO A LIGHT TO MODERATE OFFSHORE FLOW THROUGH EARLY
SATURDAY. /32

&&

/77

.FIRE WEATHER...WET. WILDFIRE RISK MINIMAL.

/77

&&

.HYDROLOGY...

ALABAMA DRAINAGE BASINS...

ALABAMA RIVER AT CLAIBORNE LOCK NEAR PEAK...TO REMAIN SO FOR THE
NEXT SEVERAL DAYS. FALLING TREND DOWNSTREAM AT MILLERS FERRY.

CONECUH RIVER BREWTON CONTINUES TO RISE VERY SLOWLY WITH INCREASED
RISE EXPECTED TO CREST NEAR FLOOD STAGE WEDNESDAY.

FLORIDA DRAINAGE BASINS...

ESCAMBIA RIVER AT CENTURY HAS FALLEN SLIGHTLY SINCE
YESTERDAY TO REMAIN NEAR ITS CURRENT STAGE FOR THE NEXT FEW DAYS.

SHOAL RIVER...CRESTVIEW IS EXPECTED TO BRIEFLY FALL BELOW FLOOD
STAGE BUT WILL RISE ABOVE FLOOD WITH THIS NEXT RAIN EVENT.

BLACKWATER RIVER...BAKER TO RISE ABOVE FLOOD WITH THIS NEXT
RAIN EVENT. MINOR FLOODING.

BIG COLDWATER RIVER...MILTON RISING TO NEAR FLOOD WITH THIS NEXT
RAIN.

PERDIDO RIVER...BARRINEAU PARK TO RISE ABOVE FLOOD WITH NEXT RAIN
EVENT. MINOR FLOODING.

STYX RIVER ELSANOR TO RISE TO NEAR FLOOD WITH NEXT RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      55  69  57  77 /  70  40  20  40
PENSACOLA   59  69  61  79 /  90  60  40  40
DESTIN      63  68  64  73 /  90  70  50  40
EVERGREEN   54  70  54  79 /  80  40  30  50
WAYNESBORO  49  71  51  77 /  60  20  05  50
CAMDEN      51  69  53  78 /  80  30  10  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER MOBILE.

FL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...AND STONE.

GM...GM...SMALL CRAFT ADVISORY FROM 1 AM WEDNESDAY TO 1 PM WEDNESDAY
     FOR THE FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.
&&
Hazardous weather outlook, Mar 31, 5:24 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
524 PM CDT TUE MAR 31 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
524 PM CDT TUE MAR 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY.

...INCREASED RISK OF SEVERE THUNDERSTORMS CONTINUES THIS EVENING...
...LOCALIZED FLASH FLOODING POSSIBLE FOR PORTIONS OF THE REGION TONIGHT...
...RIVER FLOODING CONTINUES FOR MANY AREAS...

WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME STRONG...WILL CONTINUE
TO MOVE GRADUALLY OUT EAST OF SOUTH CENTRAL ALABAMA AND THE WESTERN
FLORIDA PANHANDLE THROUGH LATE EVENING.  A SMALLER AREA OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS WILL MOVE SLOWLY EAST ACROSS
SOUTHEAST MISSISSIPPI AND SOUTH ALABAMA THROUGH THE EVENING HOURS.
SOME OF THE SEVERE STORMS PASSING JUST INLAND WILL PRODUCE LARGE
HAIL...DAMAGING WINDS AND COULD PRODUCE ISOLATED TORNADOES.

THE RISK OF FLASH FLOODING WILL CONTINUE ACROSS PORTIONS OF SOUTH
ALABAMA AND THE WESTERN FLORIDA PANHANDLE THIS EVENING GIVEN THE
POTENTIAL FOR ADDITIONAL HEAVY RAINS.  THE HEAVIEST RAINS WILL
DIMINISH IN COVERAGE AND INTENSITY AFTER MIDNIGHT...MOVING TOWARDS
GEORGIA AND THE CENTRAL FLORIDA PANHANDLE AS A COLD FRONT MOVES EAST
ACROSS THE REGION.

FLOODING WILL CONTINUE THROUGH WEDNESDAY FOR MANY AREA RIVERS GIVEN
RECENT HEAVY RAINS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.  GUSTY
ONSHORE WINDS OVER THE MARINE AREA WILL BECOME A MODERATE TO STRONG
OFFSHORE WIND FLOW LATE TONIGHT IN THE WAKE OF THE COLD FRONT AND
MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MID DAY
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION ON THURSDAY
ACCOMPANIED BY SCATTERED TO NUMEROUS THUNDERSTORMS.  THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE AREA THURSDAY
INTO THURSDAY NIGHT.

ANOTHER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST STATES ON
SUNDAY AND BRING SCATTERED THUNDERSTORMS TO THE REGION.  THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE AREA
DURING THIS PERIOD.

STRONG WINDS OVER THE MARINE AREA MAY RESULT IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT THURSDAY INTO FRIDAY MORNING...AND ALSO ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE
WEATHER OPERATIONS MAY REMAIN NECESSARY THROUGH TONIGHT.  ACTIVATION
OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER MAY
ALSO BE NECESSARY ON THURSDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY.

PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

In the hours before

Local storm report, Mar 31, 2:30 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             WILMER                  30.82N 88.36W
03/31/2009  E1.00 INCH       MOBILE             AL   PUBLIC

&&

KEITHW
Local storm report, Mar 31, 2:31 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
231 PM CDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             SARALAND                30.82N 88.07W
03/31/2009  E1.00 INCH       MOBILE             AL   BROADCAST MEDIA

&&

KEITHW
Local storm report, Mar 31, 6:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
634 PM CDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     MUNSON                  30.86N 86.87W
03/31/2009                   SANTA ROSA         FL   LAW ENFORCEMENT

            TWO BUILDINGS RECEIVED DAMAGE IN MUNSON

&&

CULLEN

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:11 PM CDTRiver Flood WarningMOBCovington, Escambia50 hr
Mar 31, 8:59 PM CDTRiver Flood WarningMOBBaldwin57 hr
Mar 31, 8:59 PM CDTRiver Flood WarningMOBBaldwin13 hr
Mar 31, 11:29 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington46 min
Apr 1, 12:17 AM CDTSevere Thunderstorm WarningMOBWilcox15 min
Apr 1, 5:28 AM CDTSpecial Marine WarningMOB92 min
Apr 1, 8:00 AM CDTSmall Craft AdvisoryMOB5 hr
Apr 1, 9:19 AM CDTRiver Flood WarningMOBCovington, Crenshaw, Escambia13 hr
Apr 1, 12:28 PM CDTAreal Flood WarningMOBCovington24 hr

Nearby

River Flood Warnings in Alabama, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.